Journal of Symplectic Geometry

Compactness for holomorphic curves with switching Lagrangian boundary conditions

K. Cieliebak, T. Ekholm, and J. Latschev

Full-text: Open access

Abstract

We prove a compactness result for holomorphic curves with boundary on an immersed Lagrangian submanifold with clean self-intersection. As an important consequence, we show that the number of intersections of such holomorphic curves with the self-intersection locus is uniformly bounded in terms of the Hofer energy.

Article information

Source
J. Symplectic Geom., Volume 8, Number 3 (2010), 267-298.

Dates
First available in Project Euclid: 7 September 2010

Permanent link to this document
https://projecteuclid.org/euclid.jsg/1283865584

Mathematical Reviews number (MathSciNet)
MR2684508

Zentralblatt MATH identifier
1206.53083

Citation

Cieliebak, K.; Ekholm, T.; Latschev, J. Compactness for holomorphic curves with switching Lagrangian boundary conditions. J. Symplectic Geom. 8 (2010), no. 3, 267--298. https://projecteuclid.org/euclid.jsg/1283865584


Export citation